# SDR CALA2020050900936

- Difficulty date: May 5, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 66,406 hours, 22,024 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611013
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN CENTER 6" FROM UPPER EDGE SIZE 13.75'' X 15" PREVIOUS REINFORCING REPAIR HAS TWO DENTS. REF AAR NR 99878446 REMOVED PREVIOUS REPAIR & REPLACED WITH NEW REPAIR DOUBLER AT AFT CARGO DOOR EXT. SKIN CTR 6'' FROM UPPER EDGE AS PER RES-WI #2015752-27IR & UNITED ECRA 5231-01134 ADD EMP:V891438
